MathSciNet Relay Station
MathSciNet bibliographic data
MR1654063 (99k:81060) 81Q10 (35Q40 47F05 47N50)
Birman, M. Sh.; Suslina, T. A. Absolute continuity of a two-dimensional periodic magnetic Hamiltonian with discontinuous vector potential. (Russian) Algebra i Analiz 10 (1998), no. 4, 1--36; translation in St. Petersburg Math. J. 10 (1999), no. 4, 579–601
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement